# SDR FDEA202104151191

- Difficulty date: April 15, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Tee Fitting
- Part number: AYB70807
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WHEEL WELL, STA 1368.65 LH SIDE X30 Z-110, TEE CAP AYB7080-7 CORROSION AT FASTENER HOLE. REPAIRED AYB7080-7 TEE REF EA 8-5710-T03611233 "CHORD CORRODED" MAJOR REPAIR.
